Why is this happening to my programs?

RegosGabor
RegosGabor Member Posts: 25 Enthusiast
edited November 17 in 2018 Archives
I have an Acer Nitro 5 AN515-42 and every time I open Google Earth or Adobe Photoshop I get disorted screen and strange artifacts and I can’t do anything with it. I tried switching the gpu, reinstalled the drivers multiple times. Does somebody know the cause of this problem and knows a solution?

Best Answer

  • RegosGabor
    RegosGabor Member Posts: 25 Enthusiast
    Answer ✓
    Hi,
    Have you tried connecting the laptop to an external monitor with HDMI cable? If not give it a try.
    It didn’t help :(

Answers

Assistance by Acer


The opinions expressed on Acer Community are the personal opinions of the authors, not of Acer. By using this site, you accept Acer's Privacy Policy and the Acer Community User Agreement.

  • swiftevopoweron-tertiarybanner_620x335
    Swift Series Intel® Evo™

    Power On

  • xbox-agw-tertiary-banner-620
    Game Pass

    Game Pass

  • win-11-pro-banner
    Windows 11 Pro

    Windows 11 Pro for Acer business laptops

  • chromebook-gaming
    Gaming on Chromebook

    Gaming on Chromebook